Time dependent subordination and Markov processes with jumps
Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 257-288.
@article{SPS_2000__34__257_0,
     author = {Nagasawa, Masao and Tanaka, Hiroshi},
     title = {Time dependent subordination and {Markov} processes with jumps},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {257--288},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0963.60062},
     mrnumber = {1768068},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__257_0/}
}
TY  - JOUR
AU  - Nagasawa, Masao
AU  - Tanaka, Hiroshi
TI  - Time dependent subordination and Markov processes with jumps
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 257
EP  - 288
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__257_0/
UR  - https://zbmath.org/?q=an%3A0963.60062
UR  - https://www.ams.org/mathscinet-getitem?mr=1768068
LA  - en
ID  - SPS_2000__34__257_0
ER  - 
Nagasawa, Masao; Tanaka, Hiroshi. Time dependent subordination and Markov processes with jumps. Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 257-288. http://www.numdam.org/item/SPS_2000__34__257_0/

Bochner, S., (1949): Diffusion equations and stochastic processes. Proc. Nat. Acad. Sci. USA, 35, 368-370. | MR 30151 | Zbl 0033.06803

Itô, K., (1951): On stochastic differential equations. Memoirs of the AMS, 4. American Math. Soc. | MR 40618 | Zbl 0054.05803

Kunita, H. & Watanabe, S., (1967) On square integrable martingales. Nagoya Math. J. 30, 209-245. | Zbl 0167.46602

Nagasawa, M., (1993): Schrödinger equations and Diffusion Theory. Birkhäuser Verlag, Basel Boston Berlin. | MR 1227100 | Zbl 0780.60003

Nagasawa, M., (1996): Quantum theory, theory of Brownian motions, and relativity theory. Chaos, Solitons and Fractals, 7, 631-643. | MR 1405642 | Zbl 05007112

Nagasawa, M., (1997): Time reversal of Markov processes and relativistic quantum theory. Chaos, Solitons and Fractals, 8, 1711-1772. | MR 1477258 | Zbl 0935.81040

Nagasawa, M., Tanaka, H., (1998): Stochastic differential equations of pure-jumps in relativistic quantum theory. Chaos, Solitons and Fractals, 10, No 8, 1265-1280. | MR 1697664 | Zbl 0963.81009

Nagasawa, M., Tanaka, H., (1999): The principle of variation for relativistic quantum particles. Preprint.

Sato, K., (1990): Subordination depending on a parameter. Probability Theory and Mathematical Statistics, Proc. Fifth Vilnius Conf. Vol. 2, 372-382. | MR 1153891 | Zbl 0732.60016